# SDR LR7A2023081103300

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 15,996 hours, 9,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: LS43007075T6
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB3200, FOUND LH WHEEL WELL FWD LWR BOW BEAM CRACKED AT FS497, WL200, LBL63. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-14.    NR# 1000996313.  / PSE# 53-40-14, AD 2012-06-09
